MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER
Catalog Number U35130520
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the shaft was allegedly separated from the balloon.Reportedly, the balloon that seperated was removed and the procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the shaft was allegedly separated from the balloon.Reportedly, the balloon that separated was removed and the procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 pta dilatation catheter was received for evaluation along with an unknown brand portion of a catheter.Residue was noted throughout the catheters.Due to the nature of the received samples, no functional testing was performed.Therefore, the investigation is unconfirmed for the reported detachment as a detached catheter was received but of an unknown brand, and the ultraverse 035 was received intact with no detachment.A definitive root cause for the alleged detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 03/2025), g3, h6 (method).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18208193
Report Number2020394-2023-01099
Device Sequence Number7345616
Product Code LIT
UDI-Device Identifier00801741092732
UDI-Public(01)00801741092732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU35130520
Device Lot NumberCMGR0501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown